# SDR DALA1011679872

- Difficulty date: May 24, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 67,310 hours, 62,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY LIGHTS IN TAIL CONE WALKWAY INOP. MX REPAIRED BROKEN WIRE IAW SWPM 20-10-03. OPS CHECK OF LIGHTS NOW CHECK GOOD.
